# SDR ABXA040040

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 43,124 hours, 35,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE BATTERY PACK WOULD NOT OPERATE THE COCKPIT EMERGENCY LIGHTS.  REPLACED SPARE EMERGENCY LIGHT BATTERY AND POWER SUPPLY.  SYSTEM OPS CHECKED GOOD IAW B767 MM 33-51-00 AND A CHECK (B767-3A) ITEM 3 AND 27.
